Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 128, NWS Lincoln, IL

October 18, 2007Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Oct 18, 2007, 5:28 AM CDT for Vermilion County, Illinois. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 18, 2007, 5:28 AM CDT (10:28 UTC)
Expired
Oct 18, 2007, 6:00 AM CDT
In force
32 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

County Vermilion County, IL

The radar

The Indianapolis radar (KIND), 132 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 2:01 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 579 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
579 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
386 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 181029
SVRILX
ILC183-181100-
/O.NEW.KILX.SV.W.0128.071018T1028Z-071018T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
528 AM CDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 600 AM CDT.

* AT 528 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR OAKWOOD...OR ABOUT 8 MILES
  WEST OF DANVILLE...AND WAS MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROSSVILLE...
  HOOPESTON...

OTHER LOCATIONS IN THE WARNING INCLUDE...CATLIN...FAIRMOUNT...
FITHIAN...GEORGETOWN...POTOMAC...TILTON AND WESTVILLE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4022 8755 3994 8764 4002 8793 4047 8776
      4048 8757 4046 8753 4045 8753 4044 8752
TIME...MOT...LOC 1028Z 211DEG 55KT 4018 8770

$$

SMITH
2 follow-up statements
000 
WWUS53 KILX 181042
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
543 AM CDT THU OCT 18 2007

ILC183-181100-
/O.CON.KILX.SV.W.0128.000000T0000Z-071018T1100Z/
VERMILION-
543 AM CDT THU OCT 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHERN VERMILION COUNTY...

AT 537 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ALVIN...OR ABOUT 11
MILES NORTH OF DANVILLE...MOVING NORTHEAST AT 60 MPH.

OTHER LOCATIONS AFFECTED INCLUDE...ROSSVILLE...POTOMAC...HOOPESTON...
HENNING...COLLISON AND BISMARCK.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4030 8755 4021 8754 4020 8756 4014 8757
      4012 8759 4020 8785 4048 8776 4048 8757
      4046 8753 4044 8752
TIME...MOT...LOC 1043Z 211DEG 55KT 4037 8754

$$

SMITH
000 
WWUS53 KILX 181058
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
558 AM CDT THU OCT 18 2007

ILC183-181108-
/O.EXP.KILX.SV.W.0128.000000T0000Z-071018T1100Z/
VERMILION-
558 AM CDT THU OCT 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN VERMILION COUNTY
EXPIRES AT 600 AM CDT...

AT 558 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4030 8755 4021 8754 4020 8756 4014 8757
      4012 8759 4020 8785 4048 8776 4048 8757
      4046 8753 4044 8752
TIME...MOT...LOC 1058Z 211DEG 55KT 4056 8738

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 2:53 AM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Oct 18, 2:53 AM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
253 AM CDT THU OCT 18 2007

.DISCUSSION...
ISSUED 253 AM CDT THU OCT 18 2007

MAIN STORY WILL BE THE POTENTIALLY VOLATILE WEATHER TODAY...WITH
EASTERN HALF OF THE KILX CWA IN A MODERATE RISK FOR SEVERE STORMS.

LATEST SURFACE CHART SHOWS 987MB LOW OVER EASTERN NEBRASKA...WITH
COLD FRONT EXTENDING SOUTHWESTWARD INTO THE TEXAS PANHANDLE.
ALOFT...UPPER LOW IS CENTERED OVER THE CENTRAL PLAINS...WITH
NUMEROUS SHORT-WAVES ROTATING AROUND THE PARENT LOW ACROSS THE
SOUTHERN PLAINS INTO THE MISSISSIPPI RIVER VALLEY. SEVERAL LINES OF
CONVECTION HAVE DEVELOPED IN RESPONSE TO THE STRONG DYNAMICS
ACROSS THE REGION...WITH MAIN LINE NOW EXTENDING ACROSS WEST-CENTRAL
ILLINOIS.

SHORT TERM...TODAY THROUGH SATURDAY

FAST-MOVING LINE OF STORMS WILL CLEAR MUCH OF THE KILX CWA BY
12Z...WITH PERHAPS A FEW LINGERING SHOWERS/STORMS ALONG THE FAR
N/E BORDERS. ANY LINGERING PRECIP WILL QUICKLY SHIFT OUT OF THE
AREA SHORTLY AFTER SUNRISE...AS STRONG DRY SLOT BEGINS TO PUSH
NORTHEAST ACROSS MISSOURI TOWARD CENTRAL ILLINOIS. THE DAY WILL
START OFF CLOUDY...BUT SKIES SHOULD BECOME PARTLY TO MOSTLY SUNNY
BY MID-MORNING. WITH AMPLE SUNSHINE AND STRONG WAA...TEMPERATURES
WILL SOAR WELL INTO THE 70S...WITH MANY AREAS TOPPING THE 80
DEGREE MARK. IN ADDITION...A TIGHTENING PRESSURE GRADIENT AND
EXCELLENT MIXING WILL HELP PRODUCE SUSTAINED WINDS IN THE 20 TO 25
MPH RANGE...WITH GUSTS UP TO 40 MPH. BASED ON CURRENT LOW-LEVEL
PROFILERS AND 00Z FORECAST SOUNDINGS...IT APPEARS WINDS WILL
REMAIN JUST SHY OF ADVISORY CRITERIA TODAY.

AS DRY LINE/COLD FRONT PROPAGATES EASTWARD THIS AFTERNOON...LINE
OF CONVECTION STILL EXPECTED TO DEVELOP ACROSS PART OF THE AREA.
00Z 18 OCT MODELS HAVE SHIFTED LOCATION OF THUNDERSTORM INITIATION
A LITTLE FURTHER EAST THAN PREVIOUSLY THOUGHT. IN FACT...GFS/NGM
SUGGEST STORMS MAY FIRE ALONG THE ILLINOIS/INDIANA BORDER AFTER
21Z. MEANWHILE...NAM-WRF DEVELOPS THE STORMS FURTHER WEST BETWEEN
THE I-55 AND I-57 CORRIDORS. DUE TO THE THE RECENT GOOD PERFORMANCE
OF THE NAM-WRF...WILL FOLLOW ITS SOLUTION MOST CLOSELY. WILL
THEREFORE CARRY LIKELY POPS ALONG AND EAST OF A BLOOMINGTON TO
DECATUR LINE FOR THE LATE AFTERNOON...WITH ONLY CHANCE POPS
FURTHER WEST. ANY STORMS THAT FORM WILL HAVE PLENTY OF WIND
ENERGY AND INSTABILITY TO WORK WITH...SO DAMAGING WINDS AND LARGE
HAIL WILL BE THE PRIMARY THREATS. IN ADDITION...AMOUNT OF LOW-
LEVEL ENVIRONMENTAL WIND SHEAR SUGGESTS THE POTENTIAL FOR A FEW
TORNADOES...ESPECIALLY EARLY ON BEFORE STORMS CAN FORM INTO A
LINEAR STRUCTURE. STORMS SHOULD LINGER EAST OF THE I-57 CORRIDOR
INTO THE EARLY EVENING HOURS...SO WILL CONTINUE LIKELY POPS ACROSS
THE FAR EAST AFTER 00Z. ONCE THE STORMS PUSH INTO INDIANA...PRECIP
WILL COME TO AN END ACROSS THE AREA...WITH PERHAPS A FEW WRAP
AROUND SHOWERS AFTER MIDNIGHT. WILL ONLY CARRY SLIGHT CHANCE POPS
TO COVER THIS...AS LOW-LEVELS DRY OUT AND BEST UPPER SUPPORT
REMAINS WELL TO THE NORTH. CLOUDY AND WINDY WEATHER IN STORE FOR
FRIDAY...AS STRONG CAA PATTERN SETS UP. WILL CONTINUE TO UNDERCUT
GUIDANCE FOR TEMPS...WITH HIGHS ONLY IN THE LOWER TO MIDDLE 60S
ACROSS MOST LOCATIONS.

UPPER SYSTEM PULLS AWAY ON SATURDAY...REPLACED BY BROAD RIDGING.
AMPLE SUNSHINE AND STRONG WAA WILL HELP BOOST HIGH TEMPS BACK
ABOVE NORMAL...WITH READINGS RISING WELL INTO THE 70S.

LONG TERM...SUNDAY THROUGH WEDNESDAY

NOT MUCH CHANGE IN THE EXTENDED...AS MODELS CONTINUE TO BRING YET
ANOTHER STORM SYSTEM ACROSS THE COUNTRY LATE IN THE WEEKEND INTO
EARLY NEXT WEEK. GFS CONTINUES TO BE THE MOST PROGRESSIVE MODEL
WITH THIS FEATURE...WHILE ECMWF/CANADIAN BECOME MORE AMPLIFIED AND
THUS SLOWER WITH THE APPROACHING WAVE. AT THIS POINT...WILL FOLLOW
THE SLOWER CONSENSUS...WHICH KEEPS PRECIP OUT OF THE AREA UNTIL
MONDAY.

BARNES
&&

.AVIATION...
ISSUED 614 PM CDT WED OCT 17 2007

A BRIEF PERIOD OF LOWER VSBYS IS OCCURRING BEHIND THE INITIAL
DEPARTING WAVE OF PRECIPITATION. HOWEVER...GRADIENT CONTINUES TO
INCREASE AND WILL LIKELY BRING VSBYS INTO THE 4-6 MILE RANGE AHEAD
OF NEXT RAIN COMPLEX. LARGE AREA OF RAIN WITH EMBEDDED THUNDERSTORMS
OVER SOUTHERN ILLINOIS IS MOVING NORTH AND SHOULD ENVELOPE THE
CENTRAL ILLINOIS TERMINALS FROM SOUTH TO NORTH THIS EVENING.

WILDCARD IS CONVECTIVE LINE OVER MISSOURI. NCEP 18Z MODELS ARE NOT
HANDLING THIS FEATURE WELL AND IT IS ALREADY SIGNIFICANTLY EAST OF
WHERE THE MODELS WOULD INDICATE PRECIPITATION. WILL HAVE TO
MONITOR THIS LINE CLOSELY TO SEE WHETHER IT CAN MAKE IT EAST INTO
WEST CENTRAL ILLINOIS AFTER MIDNIGHT.

ANOTHER CONCERN TONIGHT IS POTENTIAL FOR LLWS. 00Z RAOB FROM KILX
HAS COME IN WITH 700 MB WINDS OF 41 KTS. WILL NOT INCLUDE LLWS IN
TAFS AT THIS TIME BUT WE WILL HAVE TO MONITOR CLOSELY.

TOMORROW IS A BIT MORE UNCERTAIN. DYNAMICS IS IMPRESSIVE...BUT
MOISTURE IS MUCH MORE LIMITED AS DRY SLOT PUSHES INTO ILLINOIS.
AT THIS TIME WILL EXPECT A THIN LINE OF CONVECTION TO DEVELOP
SOMEWHERE IN THE WESTERN HALF OF ILLINOIS AND THEN RACE EASTWARD
DURING THE AFTERNOON.  HAVE TIMED TERMINAL FORECAST ACCORDINGLY.

BARKER
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Oct 18, 5:28 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
528 AM CDT THU OCT 18 2007

ILZ027>031-036>038-040>042-047>051-191100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
528 AM CDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A POWERFUL STORM SYSTEM WILL TRACK FROM THE PLAINS INTO THE UPPER
MIDWEST TODAY...DRAGGING A COLD FRONT TOWARD CENTRAL ILLINOIS.
SCATTERED THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT THIS
AFTERNOON...WITH SOME OF THE STORMS POSSIBLY BECOMING SEVERE.
DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREAT FROM ANY
STORMS THAT DEVELOP. AT THIS TIME...IT APPEARS THE BEST CHANCE FOR
SEVERE WEATHER WILL MATERIALIZE A BIT FURTHER EAST...MAINLY EAST
OF THE I-55 CORRIDOR.

IN ADDITION TO THE THREAT FOR THUNDERSTORMS...STRONG WINDS WILL
DEVELOP TODAY. CURRENT INDICATIONS SUGGEST SUSTAINED WINDS IN THE
20 TO 25 MPH RANGE...WITH GUSTS TO AROUND 40 MPH AT TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 12 PM TODAY.

ILZ043>046-052>057-061>063-066>068-071>073-191015-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-
RICHLAND-SHELBY-VERMILION-
528 AM CDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A POWERFUL STORM SYSTEM WILL TRACK FROM THE PLAINS INTO THE UPPER
MIDWEST TODAY...DRAGGING A COLD FRONT TOWARD CENTRAL ILLINOIS.
THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT LATE THIS AFTERNOON
AND EVENING...WITH SOME OF THE STORMS LIKELY BECOMING SEVERE.
DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREAT FROM THE
STORMS...HOWEVER GIVEN THE AMOUNT OF WIND SHEAR IN THE
ENVIRONMENT...A FEW TORNADOES WILL ALSO BE POSSIBLE. THE STORMS
WILL QUICKLY RACE EASTWARD INTO INDIANA DURING THE EVENING HOURS.

IN ADDITION TO THE THREAT FOR THUNDERSTORMS...STRONG WINDS WILL
DEVELOP TODAY. CURRENT INDICATIONS SUGGEST SUSTAINED WINDS IN THE
20 TO 25 MPH RANGE...WITH GUSTS TO AROUND 40 MPH AT TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING...PARTICULARLY BETWEEN 3 PM AND 9 PM.

A CONFERENCE CALL WILL BE CONDUCTED FOR EMERGENCY MANAGERS AND THE
MEDIA AT 1030 AM.

BARNES

In the hours before

Local storm report, Oct 18, 2:54 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
254 AM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND DMG     MEREDOSIA               39.83N 90.56W
10/18/2007                   MORGAN             IL   LAW ENFORCEMENT

            TREE TOPS SHEARED OFF ALONG A 100 YARD PATH NEAR HIGHWAY
            104/67. REPORT OF A TREE LIMB THROUGH A WINDOW IN
            MEREDOSIA. POWER LINES DOWN WITH SIDING BLOWN OFF SEVERAL
            HOMES.

&&

DSMITH
Local storm report, Oct 18, 3:34 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
334 AM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     TSTM WND DMG     10 S SPRINGFIELD        39.64N 89.64W
10/18/2007                   SANGAMON           IL   EMERGENCY MNGR

            POWER LINE DOWN AT 10705N PAWNEE ROAD.

&&

DSMITH
Local storm report, Oct 18, 4:46 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
446 AM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 AM     TSTM WND DMG     FLORA                   38.67N 88.48W
10/18/2007                   CLAY               IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN FLORA. TIME ESTIMATED.

&&

SCHAFFER
Local storm report, Oct 18, 4:50 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
450 AM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 AM     TSTM WND GST     LAWRENCEVILLE           38.73N 87.69W
10/18/2007  M66 MPH          LAWRENCE           IL   AWOS

            WIND GUST OF 66 MPH MEASURED AT LAWRENCEVILLE ASOS.

&&

SCHAFFER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 1:22 AM CDTSevere Thunderstorm WarningILXMorgan, Scott38 min
Oct 18, 2:01 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon44 min
Oct 18, 3:58 AM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland32 min
Oct 18, 4:08 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Shelby37 min
Oct 18, 4:20 AM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland40 min
Oct 18, 4:34 AM CDTTornado WarningILXColes, Douglas26 min
Oct 18, 4:51 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion39 min
Oct 18, 4:53 AM CDTSevere Thunderstorm WarningILXClark, Edgar29 min
Oct 18, 9:36 AM CDTWind AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more6 hr
Oct 18, 4:45 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Shelby45 min
Oct 18, 4:49 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Macon, Piatt41 min
Oct 18, 5:19 PM CDTSevere Thunderstorm WarningILXChristian, Macon41 min
Oct 18, 5:24 PM CDTSevere Thunderstorm WarningILXChampaign, Macon, Piatt35 min
Oct 18, 5:33 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Macon, Moultrie, Piatt, Shelby42 min
Oct 18, 5:47 PM CDTTornado WarningILXChampaign, Douglas, Macon, Moultrie, Piatt, Shelby43 min
Oct 18, 5:49 PM CDTTornado WarningILXColes, Cumberland, Effingham, Shelby41 min
Oct 18, 5:50 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt40 min
Oct 18, 6:20 PM CDTTornado WarningILXColes, Cumberland, Douglas, Moultrie40 min
Oct 18, 6:26 PM CDTTornado WarningILXChampaign, Douglas, Vermilion34 min
Oct 18, 6:57 PM CDTTornado WarningILXColes, Douglas, Edgar, Vermilion48 min
Oct 18, 6:58 PM CDTTornado WarningILXVermilion32 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.